# SDR FDEA202308211471

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 53,979 hours, 24,130 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS1078
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SPOILER CENTER I/B & O/B HINGE ARM OUTSIDE SURFACE AND CENTER I/B HINGE   ARM LWR SURFACE FOUND DELAMINATION. SIZE: (1)44MM*25MM, DEPTH: 1.3MM (2)80MM*25MM,   DEPTH: 1.14MM (3)25MM*20MM, DEPTH: 2.65MM COMPLIED WITH EA: 6-5750-T0359414 A P2. TITLE: WING - FLIGHT SURFACES - LH #4 SPOILER   CENTER HINGE ARM LOWER AND OUTER SURFACE DELAMINATION. REPAIRED THE LH WING #4   SPOILER CENTER I/B & O/B HINGE ARM OUTSIDE SURFACE AND CENTER I/B HINGE   ARM LWR SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100. SEE WRI 57508179 FOR WORK DETAILS.
